Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 765394, 19 pages
http://dx.doi.org/10.1155/2014/765394
Research Article

Analysis of the Perfect Table Fuzzy Rainbow Tradeoff

Department of Mathematical Sciences and ISaC, Seoul National University, Seoul 151-747, Republic of Korea

Received 23 January 2014; Accepted 15 April 2014; Published 12 June 2014

Academic Editor: Igor Andrianov

Copyright © 2014 Byoung-Il Kim and Jin Hong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Byoung-Il Kim and Jin Hong, “Analysis of the Perfect Table Fuzzy Rainbow Tradeoff,” Journal of Applied Mathematics, vol. 2014, Article ID 765394, 19 pages, 2014. https://doi.org/10.1155/2014/765394.